Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 472176, 20 pages
http://dx.doi.org/10.1155/2011/472176
Research Article

Sharp Estimates of -Linear -Adic Hardy and Hardy-Littlewood-Pólya Operators

Department of Mathematics, Linyi Uinverstiy, Linyi 276005, China

Received 16 April 2011; Accepted 12 May 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 Qingyan Wu and Zunwei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The sharp estimates of the -linear -adic Hardy and Hardy-Littlewood-Pólya operators on Lebesgue spaces with power weights are obtained in this paper.